# SDR CA031117003

- Difficulty date: November 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 54,706 hours, 48,128 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2.34 CRACK IN FUSELAGE TOP OF S18L BETWEEN BS 727A AND BS 727B.  REPAIRED IAW SRM 53-30-3,FIG 48, SHEET 33, DETAIL XI REFERENCE PROCEDURE IV AND VII.  AIRCRAFT TIME 56,880:17 CYCLES52,484 C
